MathSciNet Relay Station
MathSciNet bibliographic data
MR62706 09.0X
Huff, Charles W. On pairs of matrices (of order two) $A, B$ satisfying the condition $e^Ae^B=e^{A+B}\neq e^Be^A$. Rend. Circ. Mat. Palermo (2) 2 (1953), 326–330 (1954).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement